# SDR SWIA200922558

- Difficulty date: September 4, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 17,310 hours, 15,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6615)  OPERATIONAL CHECK NORMAL.
